# SDR 2008UALA04291

- Difficulty date: August 11, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 36,413 hours, 14,015 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Condition: Inoperative
- Location: Seat 7c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 7C INOP.  *S/D*  REPLACED LIGHT ASSY, OKAY FOR SERVICE.
